# SDR VTZA95185

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 5270 · Door Warning System
- Part: Door Switch
- Part number: 1XE201
- Condition: Out Of Adjust
- Location: Emergency Exits
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLTN 6529 - IAD-JFK - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE EMERGENCY EXIT DOOR WARNING ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED ALL THREE OF THE EMERGENCY DOOR EXIT MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
